# SDR NACA2023121800001

- Difficulty date: December 18, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 74,785 hours, 18,848 cycles
- Engine: Pwa PW4062
- Engine time: 294 hours, 144 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FAN BLADE #18 HAS ONE NICK. BLENDED LEFT ENG FAN BLADE #18 PER MM 72-31-02, NDT DEFERRED. DYE PEN INSPECTION GOOD.
